Facebook Pixel
EmpowHER Guest

my time of period in the month has changed since taking the morning after pill ??

By Anonymous August 21, 2011 - 3:04pm
Rate This

i had unprotected sex in may and took the morning after pill, got my period 10 days after, but since my period is now 10 days late to what was normal before taking the morning after pill is this normal?? or do i need to be concerned?

Add a Comment1 Comments

Hi Anon,

It is normal to have an irregular period after taking an emergency contraceptive. After having a period late by 10 days, going forward this becomes your new "normal" date and there is nothing wrong with that.

Best of luck,


August 21, 2011 - 5:33pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!